# SDR USAA2014072800034

- Difficulty date: July 2, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 65,131 hours, 25,328 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Part serial: USA0004
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 65,131 hours, 25,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON RT VERTICAL STABILIZER LOWER TORQUE BOX PANEL AT FSS 220 APPROX 4 INCHES FROM LE OF PANEL.  REPLACED RT VERTICAL STABILIZER LOWER TORQUE BOX PANEL AT FSS 220 IAW DWG 175N2001.
